# SDR USAA20100303SB028

- Difficulty date: March 1, 2010
- Submitted: March 3, 2010
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Jackscrew
- Condition: Lack Of Lube
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CLT - ON APPROACH INBOUND TO CLT, THE CREW RECEIVED A TRAILING EDGE FLAP ASYMMETRICAL INDICATION AFTER SELECTING FLAPS 5.  LEFT FLAP WENT TO 5 AND RIGHT FLAP WENT BETWEEN 2 AND 5 AND THE FLAPS LOCKED.  CREW WENT THROUGH THE PROCEDURES FOR FLAP ASYMMETRY DISAGREEMENT BUT INDICATION REMAINED.  THE CREW THEN DECLARED AN EMERGENCY INBOUND.  THE CAPTAIN REPORTED THAT AFTER MAKING A TURN INBOUND, THE INDICATION DISAPPEARED.  CREW RESET THE FLAPS AND CONFIGURED FLAPS FOR LANDING.  FLAPS WERE SET AS REQUIRED FOR LANDING AND THE INDICATION WENT OUT.  ON SHORT FINAL, NO LONGER HAD THE FLAPS ASYMMETRY INDICATION, CANCELED THE EMERGENCY.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED VISUAL INSPECTION OF TRAILING EDGE FLAP SYSTEM.  NO DISCREPANCIES NOTED FOR FLAP DRIVE SYSTEM, FLAP SURFACES OR RELATED COMPONENTS.  FOUND JACKSCREW/BALL NUT RESERVOIRS IN NEED OF SERVICING.  ACCOMPLISHED JOB CARD 03C30727002, LUBE OF RT / LT FLAP TRANSMISSION / JACKSCREW / BALL NUT RESERVOIRS.  PERFORMED OPS CHECK OF TRAILING EDGE FLAPS PER MM 27-51-00.  ALL OPS CHECKS ARE GOOD.  AIRCRAFT OK FOR SERVICE.
